# SDR COMA0060787

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 28 hours, 33 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 6229810016
- Part serial: 3GWG
- Condition: Failed
- Location: Instrument Panel
- Part time: 780 hours, 793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CO-PILOTS MFD WENT BLANK.  REPLACED MFD.
